Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TELEFLEX MEDICAL INC. VASCBAND; CLAMP, VASCULAR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TELEFLEX MEDICAL INC. VASCBAND; CLAMP, VASCULAR
Model Number
IPN914174
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Vasc band hemostat opened to sterile field and tested by inflating with 20ml air.Plastic piece fell off of vasc band.
New Search
Submit an Adverse Event Report
Brand Name
VASCBAND
Common Device Name
CLAMP, VASCULAR
Manufacturer
(Section D)
TELEFLEX MEDICAL INC.
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key
21630788
Report Number
21630788
Device Sequence Number
12849668
Product Code
DXC
UDI-Device Identifier
10841156102043
UDI-Public
(01)10841156102043(17)260824(10)202408922
Combination Product (Y/N)
N
Initial Reporter State
NC
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
03/05/2025
Report Date
(Section F)
03/11/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Other
Device Model Number
IPN914174
Device Catalogue Number
3524
Device Lot Number
202408922
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/18/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
03/11/2025